t3

Hi again ,just me panicking again,feel really faint , shaky and exhausted.I stopped thyroxine 2 weeks ago(thyroxine 50 mcg and t3 20 mcg).Taking 25 mcg of t3 only now.I really want to raise dose,but I am afraid too,pulse and temp ok,face a bit flushed and hot at times.I really do not know if I am hyper as I think I am actually taking less than when I was on added thyroxine.I split t3 3 times a day.This is such a roller coaster.

5 Replies

oldestnewest
  • Susiebow, you must be very undermedicated having dropped 50mcg T4 and only added in 5mcg T3. An equivalent dose to 50mcg T4 is 17mcg T3 so try and raise your T3 dose by 5mcg every week.

  • Thanks Clutter,I will raise slowly ,was just worried about really hot cheeks.

  • Susiebow, the hot cheeks may be due to the T3 but will probably calm down.

  • thanks again

  • on T3 only was on 4 x 300mgc and 1 x 150mgc thyroid gold before feel very under medicated endo put me on 40mgc @7am 30@ 11am and 20 early afternoon I've since raised this to 75mgc @ 7am 40mgc @ 11am the 20mgc twice more before bed but still feel ill

You may also like...